- Posts: 135
- Thank you received: 17
Jekyll and Hyde
- BEN3
- Topic Author
- Premium Member
-
Less
More
20 Jan 2017 13:15 - 20 Jan 2017 13:16 #206427
by BEN3
Jekyll and Hyde was created by BEN3
Howsit guys
Started pro supps Jekyll and Hyde pre work out stack last week and I Started getting shivers on the hands, cannot even write properly.
Also noticed that D^€k has shrunk and is much smaller than usual when not erect.
Anybody had a similar problem
Started pro supps Jekyll and Hyde pre work out stack last week and I Started getting shivers on the hands, cannot even write properly.
Also noticed that D^€k has shrunk and is much smaller than usual when not erect.
Anybody had a similar problem
Last edit: 20 Jan 2017 13:16 by BEN3. Reason: Typo
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
Less
More
- Posts: 2865
- Thank you received: 1525
20 Jan 2017 14:49 #206431
by Furk
Officially sponsored by Protein™ and Caffeine™.
Replied by Furk on topic Jekyll and Hyde
Shivers can be attributed to stimulants, together they pack like 500mg Caffeine from different forms.
Hordenine acts like adernaline.
Yohimbe extract can have variable effects, of course it's a stimulant.
N-Methyl L-Tyramine HCL is a vasopressor agent with many actions but I don't suspect it outright.
Both supps contain Beta-Alanine and Niacin, that's going to give your skin a tingling feeling, I don't think that's exactly what you are describing? Also the Niacin will give you a flushed feeling, especially if you are taking other Vitamin-B supps that contain it.
Not sure what's going on with your soldier mate. Can you blame it on the supps though? I doubt it, just my opinion.
Hordenine acts like adernaline.
Yohimbe extract can have variable effects, of course it's a stimulant.
N-Methyl L-Tyramine HCL is a vasopressor agent with many actions but I don't suspect it outright.
Both supps contain Beta-Alanine and Niacin, that's going to give your skin a tingling feeling, I don't think that's exactly what you are describing? Also the Niacin will give you a flushed feeling, especially if you are taking other Vitamin-B supps that contain it.
Not sure what's going on with your soldier mate. Can you blame it on the supps though? I doubt it, just my opinion.
Officially sponsored by Protein™ and Caffeine™.
The following user(s) said Thank You: mack, BEN3
Please Log in or Create an account to join the conversation.
- BEN3
- Topic Author
- Premium Member
-
Less
More
- Posts: 135
- Thank you received: 17
20 Jan 2017 15:05 #206433
by BEN3
Replied by BEN3 on topic Jekyll and Hyde
I forgot to mention. I'm on my second last day of my icyplex 10 cycle. ( 2week cycle )
I did start my icyplex last week also. Can it be that?
I know that DMAA supplements causes the penis shrinkage. But this stack is DMAA free
I did start my icyplex last week also. Can it be that?
I know that DMAA supplements causes the penis shrinkage. But this stack is DMAA free
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
Less
More
- Posts: 2865
- Thank you received: 1525
20 Jan 2017 19:23 #206442
by Furk
Officially sponsored by Protein™ and Caffeine™.
Replied by Furk on topic Jekyll and Hyde
Icyplex is Clen and Yoh, pretty stimulating. Did you recently up the dose? I mean if you haven't encountered sides from it by now (usually the first couple of days) I doubt Icyplex is the culprit. That said it does fit the profile well (shivers, not your penor).
Officially sponsored by Protein™ and Caffeine™.
Please Log in or Create an account to join the conversation.
- Xtreme
- Premium Member
-
Less
More
- Posts: 151
- Thank you received: 89
21 Jan 2017 14:41 #206468
by Xtreme
Replied by Xtreme on topic Jekyll and Hyde
BEN3. I reccomend you bring down your doasge.
Rather go for half a scoop Hyde and Full scoop jekyll
Rather go for half a scoop Hyde and Full scoop jekyll
The following user(s) said Thank You: BEN3
Please Log in or Create an account to join the conversation.
- BEN3
- Topic Author
- Premium Member
-
Less
More
- Posts: 135
- Thank you received: 17
21 Jan 2017 15:10 #206469
by BEN3
Replied by BEN3 on topic Jekyll and Hyde
@furk. Did 0.5ml first week and 1ml second week. Shivers started in second week. I noticed that shivers goes away towards the night and stays away till the morning. After the icyplex today. It started again. Tomorrow is last day of icyplex.
@extreme. I'm currently using half scoop each.
@extreme. I'm currently using half scoop each.
Please Log in or Create an account to join the conversation.